# SDR ASAA9610128

- Difficulty date: September 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Casting
- Part number: 6562216501
- Condition: Broken
- Location: Bs 480
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YAK - FLT 66 - THE MAIN CARGO DOOR ACTUATOR CASTING BROKE WHILE DOOR WAS BEING OPENED.  MAINTENANCE MANUALLY CLOSED MAIN CARGO DOOR AND RELEASED AIRCRAFT FOR MAINTENANCE FERRY FLIGHT TO SEA FOR REPAIR.  THE AIRCRAFT WAS INDUCTED INTO C-CHECK UPON ITS ARRIVAL INTO SEA AND THE MAIN CARGO DOOR ACTUATOR CASTING IS CURRENTLY IN WORK.  (M)
